Alert archive / Tennessee / Freeze Warnings in 2018
Freeze Warning 4, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Apr 4, 2018, 2:47 AM CDT for 38 counties in Tennessee. It took effect at Apr 5, 2018, 12:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2018, 2:47 AM CDT (07:47 UTC)
- In effect from
- Apr 5, 2018, 12:00 AM CDT
- Expired
- Apr 5, 2018, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1862 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.8
The text
As transmitted.
259 WWUS74 KOHX 040747 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 247 AM CDT Wed Apr 4 2018 ...Frost and Freezing Temperatures Tonight... .Cold air will invade Middle Tennessee tonight. With calm winds and high pressure overhead, maximum cooling will be likely. Temperatures are expected to become cold enough for frost around midnight and fall below freezing after 4 am. TNZ005>011-023>034-056>066-075-077>080-093>095-042100- /O.NEW.KOHX.FZ.W.0004.180405T0500Z-180405T1400Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 247 AM CDT Wed Apr 4 2018 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... The National Weather Service in Nashville has issued a Freeze Warning, which is in effect from midnight tonight to 9 AM CDT Thursday. * TEMPERATURE...29 to 32 degrees. * IMPACTS...With several hours of frost and at least 4 hours of freezing temperatures, crops and sensitive vegetation will likely be adversely affected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ 27
2 follow-up statements
309 WWUS74 KOHX 042030 NPWOHX URGENT - WEATHER MESSAGE National Weather Service Nashville TN 330 PM CDT Wed Apr 4 2018 ...Frost and Freezing Temperatures Tonight... .Cold air will invade Middle Tennessee tonight. With calm winds and high pressure overhead, maximum cooling will be likely. Temperatures are expected to become cold enough for frost around midnight. Below freezing temperatures are expected to occur after 3 am. TNZ005>011-023>034-056>066-075-077>080-093>095-050630- /O.CON.KOHX.FZ.W.0004.180405T0500Z-180405T1400Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 330 PM CDT Wed Apr 4 2018 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT THURSDAY... * TEMPERATURE...27 to 32 degrees. * IMPACTS...With several hours of frost and at least 4 hours of freezing temperatures, crops and sensitive vegetation will likely be adversely affected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$
060 WWUS74 KOHX 050311 AAA NPWOHX URGENT - WEATHER MESSAGE...UPDATED National Weather Service Nashville TN 1011 PM CDT Wed Apr 4 2018 ...Frost and Freezing Temperatures Tonight... .Cold air will continue to invade Middle Tennessee tonight. With calm winds and high pressure overhead, maximum cooling will be likely. Temperatures are expected to become cold enough for frost after midnight. Below freezing temperatures are expected to occur after 3 AM CDT. TNZ005>011-023>034-056>066-075-077>080-093>095-051400- /O.CON.KOHX.FZ.W.0004.180405T0500Z-180405T1400Z/ Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- Including the cities of Dover, Clarksville, Springfield, Hendersonville, Gallatin, Goodlettsville, Lafayette, Celina, Byrdstown, Erin, Waverly, New Johnsonville, McEwen, Dickson, Ashland City, Kingston Springs, Nashville, Lebanon, Mount Juliet, Hartsville, Carthage, South Carthage, Gordonsville, Gainesboro, Cookeville, Livingston, Jamestown, Allardt, Linden, Lobelville, Centerville, Hohenwald, Franklin, Brentwood, Columbia, Lewisburg, Murfreesboro, Smyrna, La Vergne, Woodbury, Smithville, Sparta, Crossville, Shelbyville, Tullahoma, Manchester, McMinnville, Altamont, Coalmont, Spencer, Clifton, Waynesboro, Lawrenceburg, and Pulaski 1011 PM CDT Wed Apr 4 2018 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THURSDAY... * TEMPERATURE...27 to 32 degrees. * IMPACTS...With several hours of frost and at least 4 hours of freezing temperatures, crops and sensitive vegetation will likely be adversely affected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. $$ 21
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Apr 4, 2:46 AM CDT, 1 minute earlier.
Area forecast discussion, Apr 4, 2:46 AM CDT, 1 minute before
Area Forecast Discussion National Weather Service Nashville TN 246 AM CDT Wed Apr 4 2018 .DISCUSSION... With the showers and thunderstorms out of Middle TN at forecast time, we now have to turn our attention to the other fun part of spring: the cold air behind the fronts. The latest GOES-16 imagery shows the clearing line about to cross the MS River, which means there will be plenty of sunshine today. However, with strong CAA and breezy NW winds, even with the sun, today is going to be an uncomfortable one outside. Temperatures will struggle to get into the low 50s and while some will make it, others won't (Cumberland Plateau). In kind, tonight's lows are going to be down right chilly and frosty. I'm highlighting widespread frost by midnight and freezing temperatures just about area-wide by 4 am. For this reason, we're going to raise a Freeze Warning to cover both. We'll run it from midnight until 9 am Thursday morning. Temperatures will recover Thursday and Friday as high pressure slides into the region, but as quickly as we warm back toward seasonal norms, yet another weather system moves into Middle TN. There are plenty of questions yet to be answered regarding this system. There's no doubt showers and even some thunder (across the south Friday evening) will move into the mid-state. It's the back side of this front that will leave you scratching your head. Latest guidance is trending towards the usual for us here in Middle TN -- the cold doesn't catch the precipitation in time to provide us with accumulation. For now, I'll continue to highlight the idea that we could see a change over to snow/sleet after midnight as the cold air invades, but I'm feeling less confident about it at this point. While we should dry out Saturday and most of the day Sunday, with below normal temperatures, model agreement gets worse for Sunday night as the GFS and the Euro could be any different in solution. The GFS continues to show a rainmaker in here Sunday night and now the last 2 runs of the Euro laugh in the face of the GFS and have barely anything but a weak wave pushing through the region. Have backed off PoPs a little for now and we'll assess going forward. && .AVIATION... 06Z TAF DISCUSSION. CKV/BNA/MQY/CSV...Main line of shwrs/tstms should have pushed east of Cumberland Plateau Region by 04/06Z. Maybe some lingering light shwrs behind main line thru 04/09Z-04/12Z. Otherwise, any remaining MVFR ceilings or even VFR low level stratus ceilings should erode generally shortly after 04/12Z after those lingering shwrs move to our east. Building sfc ridging along with passage of upper level troughing influences will provide for VFR/SKC sky conditions with winds veering from the any remaining southwest prevailing to northwest prevailing by 05/06Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 52 33 61 47 65 / 0 0 0 20 20 Clarksville 49 31 58 46 63 / 0 0 0 10 20 Crossville 48 29 59 44 62 / 0 0 0 20 20 Columbia 53 32 61 47 65 / 0 0 0 20 30 Lawrenceburg 53 31 62 47 66 / 0 0 0 20 30 Waverly 51 32 60 47 65 / 0 0 0 20 20 && .OHX WATCHES/WARNINGS/ADVISORIES... Freeze Warning from midnight tonight to 9 AM CDT Thursday for All of Middle TN. && DISCUSSION......Unger AVIATION........31
Hazardous weather outlook, Apr 3, 5:01 AM CDT, 21 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 501 AM CDT Tue Apr 3 2018 TNZ005>011-023>034-056>066-075-077>080-093>095-041015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 501 AM CDT Tue Apr 3 2018 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight. Severe storms are possible late this afternoon and evening for all of Middle Tennessee, however the best chances will be along and west of I-65. The primary threat is damaging straight-line winds. Large hail and isolated tornadoes will also be possible. In addition, a Wind Advisory is in effect for areas west of the Cumberland Plateau from 10 am this morning through 10 pm this evening. South to southwest winds of 15 to 25 mph with gusts of 35 to 45 mph at times. These non-thunderstorm winds may blow down a few trees, tree limbs, or power lines. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Freezing temperatures and widespread of frost are possible Thursday morning across all of Middle Tennessee. .SPOTTER INFORMATION STATEMENT... Spotter activation is being requested for the severe weather potential this evening. Spotter Thunderstorm Reporting Criteria: Tornado Funnel Cloud Flooding Hail >= 1/2 inch Measured winds of >50 mph Structural Damage Downed Trees or Power lines 27
In the hours before
Local storm report, Apr 3, 11:30 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1130 PM CDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG CRAB ORCHARD 35.91N 84.89W
04/03/2018 CUMBERLAND TN EMERGENCY MNGR
TREES DOWN ON CHESTNUT HILL ROAD BLOCKING THE ROAD
&&
EVENT NUMBER OHX1800350
SHAMBURGERLocal storm report, Apr 3, 11:34 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1134 PM CDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM TSTM WND DMG JAMESTOWN 36.43N 84.94W
04/03/2018 FENTRESS TN FIRE DEPT/RESCUE
TREES DOWN IN JAMESTOWN
&&
EVENT NUMBER OHX1800351
SHAMBURGERLocal storm report, Apr 3, 11:36 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1136 PM CDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG 4 E LIVINGSTON 36.39N 85.26W
04/03/2018 OVERTON TN EMERGENCY MNGR
TREE DOWN ALONG JAMESTOWN HWY
&&
EVENT NUMBER OHX1800352
21Local storm report, Apr 3, 11:43 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1143 PM CDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG 5 WNW FAIRFIELD GLADE 36.03N 84.98W
04/03/2018 CUMBERLAND TN EMERGENCY MNGR
TREE DOWN ON GENESIS ROAD AT POTTER ROAD
&&
EVENT NUMBER OHX1800353
SHAMBURGERLocal storm report, Apr 3, 11:47 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1147 PM CDT TUE APR 03 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM NON-TSTM WND DMG MURFREESBORO 35.85N 86.39W
04/03/2018 RUTHERFORD TN FACEBOOK
TREE FELL ON CAR ON EAST MAIN STREET IN MURFREESBORO
0710 PM NON-TSTM WND DMG 4 NE CLARKSVILLE 36.60N 87.30W
04/03/2018 MONTGOMERY TN EMERGENCY MNGR
TRACTOR TRAILER OVERTURNED JUST SOUTH OF GUTHRIE
0834 PM TSTM WND DMG 3 ESE DOVER 36.46N 87.79W
04/03/2018 STEWART TN EMERGENCY MNGR
TREE DOWN ON HOUSE AT 1741 HWY 49
0834 PM TSTM WND DMG 2 W ERIN 36.32N 87.74W
04/03/2018 HOUSTON TN EMERGENCY MNGR
TREE DOWN ALONG SR 147 AND SR 49
0835 PM HAIL 8 S NASHVILLE 36.06N 86.78W
04/03/2018 E0.50 INCH DAVIDSON TN AMATEUR RADIO
HALF INCH HAIL AT TAMPA DRIVE AND SPARTAN DRIVE
0835 PM TSTM WND DMG ERIN 36.32N 87.70W
04/03/2018 HOUSTON TN EMERGENCY MNGR
TREE DOWN AT 1245 OLD HERRIN ROAD
0835 PM TSTM WND DMG ERIN 36.32N 87.70W
04/03/2018 HOUSTON TN EMERGENCY MNGR
TREE DOWN AT EMERALD ACRES AND ROUTE 49
0841 PM TSTM WND DMG 12 E DOVER 36.48N 87.63W
04/03/2018 STEWART TN EMERGENCY MNGR
TREE FELL ON HOUSE ALONG HWY 79
0842 PM TSTM WND DMG 2 S CENTERVILLE 35.77N 87.45W
04/03/2018 HICKMAN TN EMERGENCY MNGR
TREE DOWN ALONG SR 100
0848 PM TSTM WND DMG 6 NW LA VERGNE 36.05N 86.66W
04/03/2018 DAVIDSON TN EMERGENCY MNGR
NUMEROUS TREES DOWN IN ANTIOCH
0856 PM TSTM WND DMG NASHVILLE 36.17N 86.78W
04/03/2018 DAVIDSON TN EMERGENCY MNGR
TREES DOWN ON HAYWOOD LANE AND KEELEY DR
0900 PM TSTM WND DMG 5 S NASHVILLE 36.10N 86.78W
04/03/2018 DAVIDSON TN EMERGENCY MNGR
TREE BLOCKING ROAD IN SOUTH NASHVILLE AT WALLACE RD
0900 PM LIGHTNING 9 NE CENTERVILLE 35.89N 87.34W
04/03/2018 HICKMAN TN EMERGENCY MNGR
HOUSE STRUCK BY LIGHTNING IN NE HICKMAN COUNTY
0906 PM TSTM WND DMG 1 NNW LA VERGNE 36.02N 86.58W
04/03/2018 RUTHERFORD TN LAW ENFORCEMENT
TREES REPORTEDLY DOWN ON CARS AND POWER LINES DOWN
0910 PM TSTM WND DMG 9 NE CENTERVILLE 35.88N 87.33W
04/03/2018 HICKMAN TN FACEBOOK
TREE DOWN AT GROUND HOLLOW RD AND PRIM SPRINGS RD
0911 PM TSTM WND DMG 2 NE RURAL HILL 36.13N 86.48W
04/03/2018 WILSON TN EMERGENCY MNGR
TREE DOWN ON LOGUE ROAD AT MASTERS WAY
0912 PM HAIL 10 SW LEBANON 36.11N 86.45W
04/03/2018 E0.88 INCH WILSON TN EMERGENCY MNGR
NICKEL HAIL IN GLADEVILLE
0913 PM TSTM WND DMG 1 SE MOUNT JULIET 36.19N 86.51W
04/03/2018 WILSON TN EMERGENCY MNGR
TREE DOWN ACROSS ROADWAY AT EAST DIVISION STREET AND
CLEMMONS ROAD IN MOUNT JULIET
0915 PM TSTM WND GST 4 NW SPRINGFIELD 36.54N 86.92W
04/03/2018 M58 MPH ROBERTSON TN AWOS
50 KNOT / 58 MPH WIND GUST MEASURED AT SPRINGFIELD
AIRPORT KM91 AWOS
0918 PM HAIL LA VERGNE 36.00N 86.57W
04/03/2018 E0.70 INCH RUTHERFORD TN TRAINED SPOTTER
DIME SIZE HAIL AT LA VERGNE
0919 PM LIGHTNING 5 NNW LA VERGNE 36.07N 86.60W
04/03/2018 DAVIDSON TN FIRE DEPT/RESCUE
HOUSE FIRE DUE TO LIGHTNING STRIKE AT 1500 GRAPELEAF
WAY IN ANTIOCH
0920 PM TSTM WND DMG LEBANON 36.21N 86.32W
04/03/2018 WILSON TN FACEBOOK
PHOTO OF TREE SNAPPED
0922 PM TSTM WND DMG 4 NW LEBANON 36.25N 86.38W
04/03/2018 WILSON TN EMERGENCY MNGR
TREE DOWN IN THE FIVE OAKS SUBDIVISION IN WEST LEBANON
0932 PM TSTM WND DMG 4 E CROSS PLAINS 36.54N 86.61W
04/03/2018 SUMNER TN EMERGENCY MNGR
TREE DOWN ALONG HWY 25 AND WHITE RD
0942 PM TSTM WND DMG 5 E COLUMBIA 35.62N 86.96W
04/03/2018 MAURY TN EMERGENCY MNGR
TREE DOWN BLOCKING BOTH LANES AT MT OLIVETTE RD AND
BEAR CREEK RD
0950 PM TSTM WND DMG 6 E COLUMBIA 35.62N 86.94W
04/03/2018 MAURY TN EMERGENCY MNGR
TREE BLOCKING ROAD ALONG SOWELL MILL PIKE
1024 PM TSTM WND DMG ALGOOD 36.20N 85.45W
04/03/2018 PUTNAM TN EMERGENCY MNGR
TREE DOWN AT 559 WEST MAIN
1035 PM HAIL 7 WSW DOYLE 35.80N 85.63W
04/03/2018 E1.00 INCH WARREN TN BROADCAST MEDIA
REPORTED AT ROCK ISLAND STATE PARK
1040 PM TSTM WND DMG JAMESTOWN 36.43N 84.94W
04/03/2018 FENTRESS TN FIRE DEPT/RESCUE
TREES DOWN IN JAMESTOWN
1050 PM HAIL 2 S DOYLE 35.83N 85.51W
04/03/2018 M1.50 INCH WHITE TN FACEBOOK
FACEBOOK PHOTO SHOWED 1.5 INCH DIAMETER HAIL IN
SOUTHERN WHITE COUNTY
1050 PM HAIL DOYLE 35.85N 85.51W
04/03/2018 E1.75 INCH WHITE TN FACEBOOK
FACEBOOK PHOTO SHOWED SPIKEY GOLFBALL SIZE HAIL IN
DOYLE
1105 PM TSTM WND DMG 1 SW CROSSVILLE 35.94N 85.05W
04/03/2018 CUMBERLAND TN EMERGENCY MNGR
TREE DOWN ON MYRTLE AVENUE
1106 PM TSTM WND DMG WARTRACE 35.53N 86.33W
04/03/2018 BEDFORD TN EMERGENCY MNGR
TREE FELL ON TRAIN TRACKS...THEN A TRAIN HIT THE TREE.
1110 PM TSTM WND DMG 5 WNW FAIRFIELD GLADE 36.03N 84.98W
04/03/2018 CUMBERLAND TN EMERGENCY MNGR
TREE DOWN ON GENESIS ROAD AT POTTER ROAD
1120 PM TSTM WND DMG CRAB ORCHARD 35.91N 84.89W
04/03/2018 CUMBERLAND TN EMERGENCY MNGR
TREES DOWN ON CHESTNUT HILL ROAD BLOCKING THE ROAD
1120 PM TSTM WND DMG 4 E LIVINGSTON 36.39N 85.26W
04/03/2018 OVERTON TN EMERGENCY MNGR
TREE DOWN ALONG JAMESTOWN HWY
&&
EVENT NUMBER OHX1800334 OHX1800318 OHX1800320 OHX1800338 OHX1800319
OHX1800321 OHX1800322 OHX1800324 OHX1800339 OHX1800330 OHX1800323
OHX1800325 OHX1800326 OHX1800344 OHX1800328 OHX1800340 OHX1800331
OHX1800333 OHX1800327 OHX1800332 OHX1800329 OHX1800336 OHX1800341
OHX1800337 OHX1800342 OHX1800335 OHX1800343 OHX1800345 OHX1800351
OHX1800346 OHX1800347 OHX1800348 OHX1800349 OHX1800353 OHX1800350
OHX1800352
SHAMBURGERLocal storm report, Apr 4, 1:03 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
103 AM CDT WED APR 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM NON-TSTM WND DMG 7 ESE CLARKSVILLE 36.52N 87.23W
04/03/2018 MONTGOMERY TN LAW ENFORCEMENT
TREE DOWN ACROSS TROUGH SPRINGS ROAD BETWEEN
COUNTRYSIDE AND SAVANNAH TRACE. REPORTED BY CLARKSVILLE
PD
&&
EVENT NUMBER OHX1800354
JBThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:03 PM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 27 min |
| Apr 3, 7:22 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 23 min |
| Apr 3, 7:47 PM CDT | Special Weather Statement | OHX | Dickson, Hickman, Perry | 43 min |
| Apr 3, 8:17 PM CDT | Special Weather Statement | OHX | Sumner | 43 min |
| Apr 3, 8:26 PM CDT | Special Weather Statement | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 49 min |
| Apr 3, 8:29 PM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 3 hr |
| Apr 3, 8:34 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Houston, Humphreys, Montgomery, Stewart | 26 min |
| Apr 3, 8:35 PM CDT | Special Weather Statement | OHX | Davidson | 40 min |
| Apr 3, 8:38 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury | 37 min |
| Apr 3, 8:41 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 34 min |
| Apr 3, 8:43 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 32 min |
| Apr 3, 8:54 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Montgomery, Robertson | 36 min |
| Apr 3, 9:03 PM CDT | Special Weather Statement | OHX | Smith, Trousdale, Wilson | 42 min |
| Apr 3, 9:13 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Wilson | 32 min |
| Apr 3, 9:17 PM CDT | Areal Flood Advisory | OHX | Davidson, Hickman, Williamson | 3 hr |
| Apr 3, 9:18 PM CDT | Special Weather Statement | OHX | Robertson, Sumner | 27 min |
| Apr 3, 9:25 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Trousdale, Wilson | 15 min |
| Apr 3, 9:26 PM CDT | Severe Thunderstorm Warning | OHX | Macon, Robertson, Sumner | 34 min |
| Apr 3, 9:39 PM CDT | Special Weather Statement | OHX | Lawrence | 36 min |
| Apr 3, 10:09 PM CDT | Special Weather Statement | OHX | Warren, White | 51 min |
| Apr 3, 10:13 PM CDT | Special Weather Statement | OHX | Giles | 47 min |
| Apr 3, 10:23 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam | 52 min |
| Apr 3, 10:28 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Van Buren, Warren, White | 32 min |
| Apr 3, 10:58 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Van Buren, White | 47 min |
Nearby
Freeze Warnings in Tennessee, 2018Every freeze warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.